Case ReportsHypomania Soon After Shifting From Paroxetine to Agomelatine in a Middle-Aged Woman With DepressionTu, Kun-Yu MD; Lin, Pao-Yen MD, PhDAuthor Information Department of Psychiatry, Kaohsiung Chang Gung Memorial Hospital; and College of Medicine, Chang Gung University, Kaohsiung, Taiwan Address correspondence and reprint requests to Pao-Yen Lin, MD, PhD, Department of Psychiatry, Kaohsiung Chang Gung Memorial Hospital, Chang Gung University College of Medicine, 123 Dapi Rd, Niaosong District, Kaohsiung City 833, Taiwan; E-mail: firstname.lastname@example.org Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. Clinical Neuropharmacology: May/June 2014 - Volume 37 - Issue 3 - p 82-83 doi: 10.1097/WNF.0000000000000030 Buy Metrics Abstract Hypomania or mania has been reported to be induced by multiple classes of antidepressant agents. Agomelatine is a newly approved drug for treating major depression, and its antidepressant effect works through distinct pharmacodynamic mechanisms from most other commonly used antidepressants. Here, we report a middle-aged female patient who presented hypomanic symptoms shortly after shifting from paroxetine to agomelatine. © 2014 by Lippincott Williams & Wilkins.